Nurofen Express Pain Relief Ibuprofen 200mg Liquid Caps 16 per pack

£4.85 30p each
IN STOCK
Warning: By law we cannot sell this product to anyone under 18, by placing an order with us you are confirming that you are over the age of 18.
- Unleash the Speed of Liquid - Releases Ibuprofen immediately in the stomach for fast pain relief.
- Absorbed Twice as Fast as Standard Ibuprofen Tablets*- Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
- Starts to Get to Work in 10 Minutes*
- Up to 8 Hours Long Lasting Relief in Just Two Capsules - With the Nurofen Express 200mg Liquid Capsules.
- Faster, Longer, Stronger Relief for Headaches than Paracetamol** - With one 400mg dose versus 1000mg standard paracetamol.

Nurofen Express 200mg Liquid capsules release Ibuprofen immediately in the stomach for fast-acting relief of symptoms such as headaches and fever. Express Liquid Capsules provides faster, more effective headache relief than standard Paracetamol, and absorbs twice as fast as standard Ibuprofen.

For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen which has anti-inflammatory properties that helps relieves the symptoms of mild to moderate pain. Nurofen can be taken with a glass of water.

*Refers to absorption. For verification please contact PO Box 4044, Slough, SL10NS. ** For verification please contact PO Box 4044, Slough, SL10NS. Nurofen Express 200 mg Liquid Capsules. For Pain Relief. Always read the label. RB-P-00814

Features

Targets Pain Fast

Brand

Nurofen

Storage

Keep all medicines out of the reach and sight of children.

Instructions

Dosage:
Adults, the elderly and children 12 years and older: Swallow 2 Liquid Capsules with water, then if necessary take 1 or 2 Liquid Capsules every 4 hours.


Do not exceed 6 Liquid Capsules in 24 hours.


Not suitable for children under 12 years.


If symptoms persist for more than 3 days, if pain or fever worsen or if new symptoms occur, consult your doctor or pharmacist.

Always read the label.

Preparation and Usage

Dosage: For oral administration and short-term use only.

Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours. Do not give to children under 12 years of age.

Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

Read to enclosed leaflet carefully before use.

Manufacturer

Reckitt Benckiser Healthcare (UK) Ltd,
Slough,
SL1 4AQ.

Return To Address

Reckitt Benckiser Healthcare (UK) Ltd,
Slough,
SL1 4AQ.

Other Information

Full Product Name:
Express 200mg Liquid Capsules

Storage:
Store below 25°C.
Store in the original pack

Safety Warning:
DO NOT TAKE IF YOU: Have ever had a stomach ulcer, perforation or bleeding. Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers. Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. Are in the last 3 months of pregnancy.

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated or are a smoker or are pregnant or are on a restricted sodium intake.

Do not give to children under 12 years of age. WARNING: Do not take more medicine than the label tells you to. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Additional Information:
Liquid Capsules

Recipes

Read the enclosed leaflet carefully before use. Each liquid capsule contains: Ibuprofen 200mg. Includes Potassium, Sorbitol and E124. See leaflet for full list.

Ingredients

Each Liquid Capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124, See leaflet for full list

Disclaimer

While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. Zoom by Ocado is therefore unable to accept liability for any incorrect information. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Zoom by Ocado's prior consent, nor without due acknowledgement.